# SDR 08FDEA00666

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65585021
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL "T" SUPPORT BRACKET HAS CORROSION, BETWEEN LEFT AND RIGHT RAM AIR   FIBERGLASS DUCTS, BETWEEN STA 720E AND 720F, LEFT SIDE.  REMOVED PANELS FOR ACCESS, REMOVED "T" SUPPORT, REMOVED CORROSION, NDT FOR MATERIAL LOSS ORIG .058'",  REMAINING .053' INCH, WITHIN LIMITS.  TREAT AND PRIMED AND PAINTED "T" SUPPORT.  INSTALL "T" SUPPORT AND PANELS REMOVED.  REF SRM 53-10-1, 51-102,   51-30-2, MM51-20-151-7 51-10-6, THIS IS CLASSIFIED AS A MINOR REPAIR  LEVEL 1 CORROSION.
